# SDR MASA2011012101738

- Difficulty date: December 9, 2010
- Submitted: January 22, 2011
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 16,735 hours, 13,217 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R317725S
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STEP TO INNER PAX DOOR SKIN ANGLE CRACKED AT ASSIST MOTOR.  MX REMOVED AND REPLACED PAX DOOR SKIN ANGLE IAW CRJ 900 SRM 52-11-04.
